# SDR DALA2016080405869

- Difficulty date: August 3, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,494 hours, 35,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 720-728
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED FROM BS 720 - 728, LBL 58.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED THE WEB IAW DRW.
